# SDR AALA20170210022

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 95,547 hours, 15,235 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Condition: Faulty
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM INDICATION. EMERGENCY DECLARED, RETURNED TO DEPARTURE, AND THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED STABILIZER TRIM CONTROL MODULE IAW AMM 27-09-00. OPS CHECKED GOOD.
